PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

The AJOL site is currently undergoing a major upgrade, and there will temporarily be some restrictions to the available functionality.
-- Users will not be able to register or log in during this period.
-- Full text (PDF) downloads of Open Access journal articles will be available as always.
-- Full text (PDF) downloads of subscription based journal articles will NOT be available
We apologise for any inconvenience caused. Please check back soon, as we will revert to usual policy as soon as possible.





DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

A discretized algorithm for the solution of a constrained, continuous quadratic control problem

S A Olorunsola, O Olotu

Abstract




Numerical solution techniques such as Function space algorithm (FSA), Extended conjugate gradient method (ECGM) and Imbedding extended conjugate gradient method (MECGM) are common techniques for solving optimal control problems. However, these techniques are computationally expensive and iteratively time consuming. In this paper, a Discretized constrained algorithm (DCA) with an associated operator which replaces the integral features of these techniques by a series of summation is developed. Illustrative examples are presented. The results obtained show that the Discretized constrained algorithm (DCA) is much more accurate and more efficient than some of these techniques, particularly the FSA.



Journal of the Nigerian Association of Mathematical Physics Vol. 8 2004: pp. 295-300

Full Text:


No subscription journal articles available during site upgrade.



http://dx.doi.org/10.4314/jonamp.v8i1.40017
AJOL African Journals Online